Affordable Access

Publisher Website

Nonlinear Impulse Evolution Systems and Applications to Population Models

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
207
Issue
2
Identifiers
DOI: 10.1006/jmaa.1997.5245
Disciplines
  • Biology
  • Mathematics
  • Medicine

Abstract

Abstract We apply results on the existence, uniqueness, and stability of solutions obtained previously for the abstract impulse evolution system to the study of the mathematical model of population subject to abrupt changes of important biological parameters caused by harvesting, diseases, immigration, etc.

There are no comments yet on this publication. Be the first to share your thoughts.